Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 153610, 7 pages
http://dx.doi.org/10.1155/2014/153610
Research Article

Stability of Pexider Equations on Semigroup with No Neutral Element

Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea

Received 2 February 2014; Revised 18 March 2014; Accepted 22 March 2014; Published 10 April 2014

Academic Editor: Krzysztof Ciepliński

Copyright © 2014 Jaeyoung Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaeyoung Chung, “Stability of Pexider Equations on Semigroup with No Neutral Element,” Journal of Function Spaces, vol. 2014, Article ID 153610, 7 pages, 2014. https://doi.org/10.1155/2014/153610.